# SDR DALA2020042002280

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 83,432 hours, 64,102 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

SHIP 0916 - DURING DESCENT IN TO ATLANTA, THE CABIN ALTITUDE BEGAN CLIMBING AT ABOUT 20K'. PER THE QRH THE CREW PERFORMED AN EXPEDITED DESCENT. PASSENGER OXYGEN MASKS DEPLOYED AT 14K'. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LT ENG PRSOV, PILOT, AND LT CABIN SUPPLY TEMP BULB. THEY ALSO FOUND THE RT ENG BOOT AT RT TEMP CONTROL WAS PUNCTURED AND REPLACED THE BOOT. ENGINE RUNS AND VESSEL LEAK CHECKS WERE ALL GOOD.
